Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44402
Title: Fields of values of linear pencils and spectral inclusion regions
Authors: Bebiano, Natália 
da Providência, João 
Nata, Ana 
da Providência, J. P. 
Keywords: Field of values; Linear pencil; Selfadjoint linear pencil
Issue Date: 2017
Publisher: Springer New York LLC
Serial title, monograph or event: Springer Proceedings in Mathematics & Statistics
Volume: 192
URI: http://hdl.handle.net/10316/44402
ISSN: 21941009
DOI: 10.1007/978-3-319-49984-0_12
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Bebiano_1.pdf87.74 kBAdobe PDFView/Open
Show full item record

Page view(s) 10

685
checked on Jan 15, 2020

Download(s)

77
checked on Jan 15, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.